It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Help Please!!

Help Please!!

[ Back to Messages ]

Message

Posted by darsy on September 27, 2000 at 13:02:22:

I have been on Zoloft (anti-depressant) for 7 months. One of the side effects is weight gain. I was 120 lb, now I am 280 lb. Before Zoloft I was very active, into sports, ran 2 miles every day, in the gym 4 days a week, now I can bearly move. I do not have any appetite (my daily food intake is a slice of bread and milk), but I keep gaining weight. It's very hard to exersize, I can bearly catch my breath after 2 min. exersize! I need something, that will help me lose some weight, at least 50lb in order to return to my active life.
I have done research on all known to me diet pills and all of them either are appetite suppresant or have side effects.
Please help me! If somebody knows something that will work fast, even for limited time(that's what I need), e-mail me at darsy2@hotmail.com.
Thank you!


Follow Ups




All times are GMT -7. The time now is 06:01 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!